W. Achtziger and K. Zimmermann, Finding quadratic schedules for affine recurrence equations via nonsmooth optimization, The Journal of VLSI Signal Processing, vol.25, issue.3, pp.235-260, 2000.
DOI : 10.1023/A:1008139706909

C. Alias, A. Darte, P. Feautrier, and L. Gonnord, Multi-dimensional Rankings, Program Termination, and Complexity Bounds of Flowchart Programs, Static Analysis Symposium, SAS 2010, pp.117-133, 2010.
DOI : 10.1007/978-3-642-15769-1_8

URL : https://hal.archives-ouvertes.fr/inria-00523298

S. Bardin, J. Leroux, and G. Point, FAST Extended Release, Computer Aided Verification, 18th International Conference Proceedings, pp.63-66, 2006.
DOI : 10.1007/11817963_9

URL : https://hal.archives-ouvertes.fr/hal-00344195

P. Clauss, Counting solutions to linear and nonlinear constraints throught Ehrhart polynomials: Application to analyze and transform scientific programs, ACM Int. Conf. on Supercomputing, pp.278-285, 1996.

P. Clauss, F. J. Fernandez, D. Garbervetzky, and S. Verdoolaege, Symbolic Polynomial Maximization Over Convex Sets and Its Application to Memory Requirement Estimation, IEEE Transactions on Very Large Scale Integration (VLSI) Systems, vol.17, issue.8, pp.983-996, 2009.
DOI : 10.1109/TVLSI.2008.2002049

URL : https://hal.archives-ouvertes.fr/inria-00504617

P. Clauss and V. Loechner, Parametric analysis of polyhedral iteration spaces, Proceedings of International Conference on Application Specific Systems, Architectures and Processors: ASAP '96, pp.179-194, 1998.
DOI : 10.1109/ASAP.1996.542833

URL : https://hal.archives-ouvertes.fr/inria-00534840

P. Feautrier, Some efficient solutions to the affine scheduling problem. I. One-dimensional time, International Journal of Parallel Programming, vol.40, issue.6, pp.313-348, 1992.
DOI : 10.1007/BF01407835

P. Feautrier, Some efficient solutions to the affine scheduling problem. Part II. Multidimensional time, International Journal of Parallel Programming, vol.2, issue.4, pp.389-420, 1992.
DOI : 10.1007/BF01379404

P. Feautrier, Scalable and Structured Scheduling, International Journal of Parallel Programming, vol.28, issue.6, pp.459-487, 2006.
DOI : 10.1007/s10766-006-0011-4

P. Feautrier, Approximating the transitive closure of a boolean-affine relation, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00761491

A. Größlinger, The Challenge of Non-linear Parameters and Variables in Automatic Loop Parallelisation, pp.739-17893, 2009.

D. Handelman, Representing polynomials by positive linear functions on compact convex polyhedra, Pacific Journal of Mathematics, vol.132, issue.1, pp.35-63, 1988.
DOI : 10.2140/pjm.1988.132.35

D. Jovanovic and L. De-moura, Solving non-linear arithmetic, Automated Reasoning -6th International Joint Conference, pp.339-354

J. Krivine, Anneaux pr??ordonn??s, Journal d'Analyse Math??matique, vol.12, issue.1, pp.307-326, 1964.
DOI : 10.1007/BF02807438

W. Pugh and D. Wonnacott, Non-Linear Array Dependence Analysis, Languages, Compilers and Run-time Systems for Scalable Computers, pp.1-14, 1996.
DOI : 10.1007/978-1-4615-2315-4_1

M. Schweighofer, An algorithmic approach to Schm??dgen's Positivstellensatz, Journal of Pure and Applied Algebra, vol.166, issue.3, pp.307-319, 2002.
DOI : 10.1016/S0022-4049(01)00041-X

R. A. Van-engelen, J. Birch, Y. Shou, B. Walsh, and K. A. Gallivan, A unified framework for nonlinear dependence testing and symbolic analysis, Proceedings of the 18th annual international conference on Supercomputing , ICS '04, 2004.
DOI : 10.1145/1006209.1006226

E. Zima, Simplification and optimization transformations of chains of recurrences, Proceedings of the 1995 international symposium on Symbolic and algebraic computation , ISSAC '95, 1995.
DOI : 10.1145/220346.220352